RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2004, Volume 10, Number 2, Pages 20–34 (Mi timm240)  

This article is cited in 1 scientific paper (total in 1 paper)

On reduction theory in qualitative analysis and control of dynamic systems

S. N. Vassilyev


Full text: PDF file (1104 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2004, suppl. 2, S193–S209

Bibliographic databases:

Document Type: Article
UDC: 517.93+519.71
Received: 14.05.2004

Citation: S. N. Vassilyev, “On reduction theory in qualitative analysis and control of dynamic systems”, Mathematical control theory, differential games, Trudy Inst. Mat. i Mekh. UrO RAN, 10, no. 2, 2004, 20–34; Proc. Steklov Inst. Math. (Suppl.), 2004no. , suppl. 2, S193–S209

Citation in format AMSBIB
\Bibitem{Vas04}
\by S.~N.~Vassilyev
\paper On reduction theory in qualitative analysis and control of dynamic systems
\inbook Mathematical control theory, differential games
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2004
\vol 10
\issue 2
\pages 20--34
\mathnet{http://mi.mathnet.ru/timm240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2117003}
\zmath{https://zbmath.org/?q=an:1117.93024}
\elib{http://elibrary.ru/item.asp?id=12226607}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2004
\issue , suppl. 2
\pages S193--S209


Linking options:
  • http://mi.mathnet.ru/eng/timm240
  • http://mi.mathnet.ru/eng/timm/v10/i2/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Zagrebina, “On the Showalter–Sidorov problem”, Russian Math. (Iz. VUZ), 51:3 (2007), 19–24  mathnet  crossref  mathscinet  zmath
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:246
    Full text:108
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019